![]() |
Volumn 58, Issue 4, 1998, Pages R4120-R4123
|
Optical shock waves in media with quadratic nonlinearity
a,b b a |
Author keywords
[No Author keywords available]
|
Indexed keywords
ALGEBRA;
AMPLIFICATION;
ELECTROMAGNETIC DISPERSION;
FREQUENCY STABILITY;
LASER PULSES;
LIGHT MODULATION;
MATHEMATICAL TRANSFORMATIONS;
NONLINEAR EQUATIONS;
NUMERICAL ANALYSIS;
SECOND HARMONIC GENERATION;
SHOCK WAVES;
FOURTH ORDER ALGEBRAIC EQUATION;
NONLINEAR SCHRODINGER EQUATION;
OPTICAL SHOCK WAVES;
PAINLEVE ANALYSIS;
QUADRATIC NONLINEARITY;
NONLINEAR OPTICS;
|
EID: 0032185843
PISSN: 1063651X
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.58.R4120 Document Type: Article |
Times cited : (17)
|
References (22)
|